Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 5, 2012Emanuel County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 5, 2012, 11:02 PM EDT for Emanuel County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 11:02 PM EDT (03:02 UTC)
Expired
Jul 5, 2012, 11:30 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 91 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1415 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1415 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2090 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WWUS82 KFFC 060302
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EDT THU JUL 5 2012

GAZ076-085-086-060330-
1102 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS 
IN EASTERN JOHNSON...WESTERN EMANUEL AND SOUTHERN JEFFERSON COUNTIES 
UNTIL 1130 PM EDT...

AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF WADLEY...MOVING SOUTH 
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 1130 PM EDT. SOME 
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUNDALE. THESE WIND 
GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW 
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3269 8235 3273 8249 3287 8239 3286 8232
TIME...MOT...LOC 0301Z 006DEG 7KT 3283 8239

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 10:56 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 5, 10:56 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 PM EDT THU JUL 5 2012

.UPDATE...
STORMS TRYING TO REFIRE ALONG OUTFLOW BOUNDARY AS IT MOVES SOUTH
INTO ATL METRO. HAVE TWEAKED WX AND POP GRIDS AGAIN TO ACCOUNT FOR
CURRENT TRENDS. SHOULD BE CLEAR FOR REST OF THE NIGHT NORTH OF THE
BOUNDARY. REST OF FCST LOOKS GOOD.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 812 PM EDT THU JUL 5 2012/

UPDATE...
QUICK UPDATE TO FINE TUNE POP AND WX GRIDS BASED ON CURRENT TRENDS
.ESP MCS OVER ERN TN. LAST SEVERAL HRRR RUNS HAVE BEEN IN GOOD
AGREEMENT ON BRINGING MCS DOWN INTO NRN COUNTIES AROUND 00-01Z AND
INTO ATL METRO AROUND 02-03Z. SHOULD WEAKEN AS IT MOVES SOUTH BUT
EXPECT SIGNIFICANT THREAT FOR DAMAGING WINDS THIS EVENING IN NORTH
GA. WILL UPDATE HWO AS WELL.

SNELSON

PREV DISCUSSION... /ISSUED 158 PM EDT THU JUL 5 2012/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE
THROUGH THE PERIOD. ALTHOUGH THE RIDGE IS FORECAST BY THE GFS/NAM
AND ECMWF TO BUILD EASTWARD SOME FRIDAY AND WILL CONTINUE TO BE
STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES...IT SHOULD NOT BE
STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION.
PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL
CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM
DEVELOPMENT. ANY WEAK MID LEVEL CIRCULATIONS FROM MORE WIDESPREAD
CONVECTION ALONG THE NORTHERN PERIPHERY OF THE RIDGE THAT MAKE IT
AROUND THE EASTERN POINT OF THE RIDGE...LIKE THE PAIR MOVING THROUGH
THE EASTERN OHIO VALLEY AND CENTRAL APPALACHIANS THIS AFTERNOON...
MAY HELP TO FOCUS CONVECTIVE ACTIVITY AS WELL ACROSS NORTH GEORGIA
EACH AFTERNOON. STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE
ARE IN PLACE AGAIN THIS AFTERNOON AND WILL BE PRESENT FRIDAY
AFTERNOON FOR MODERATE INSTABILITY. HOWEVER...COMBINED WITH WEAK
SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP
SEVERE THUNDERSTORM THREAT ISOLATED.

WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO
UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY
HIGH...BUT COMBINED WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER
70S IN MOST AREAS WE ARE NOT EXPECTED TO REACH HEAT ADVISORY
CRITERIA THROUGH THE PERIOD.

20

LONG TERM /SATURDAY THROUGH THURSDAY/...
NO CHANGES TO CURRENT LONG TERM PLANNED. PREVIOUS LONG TERM
DISCUSSION FOLLOWS...

/ISSUED 414 AM EDT THU JUL 5 2012/
THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS.  THE UPPER
LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS ALLOWING WEAK
IMPULSES TO CONTINUE TO IMPACT PORTIONS OF THE SOUTHEAST...
PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. MODELS
AGREE MAIN FOCUS TO BE ACROSS NORTH GEORGIA ON SATURDAY AND SUNDAY
AHEAD OF A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN
U.S. BY MONDAY AFTERNOON. AT THE SFC...WEAK SURFACE BOUNDARY
REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY
SAGGING SOUTH BY SUNDAY NIGHT...SPREADING THE FOCUS FOR
CONVECTION SOUTHWARD THROUGH THE END OF THE EXTENDED PERIODS.
MODELS CONTINUE TO SHOW GOOD MOISTURE ACROSS THE AREA...
PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF
INSTABILITY...SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON WITH
DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH
AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE
NORMAL THROUGH THE EXTENDED PERIODS. BELIEVE MONDAY THROUGH
WEDNESDAY AFTERNOON TEMPERATURES ARE ON THE COOL SIDE AS MODELS
MAY BE OVERDOING CLOUD COVER ASSOCIATED WITH THE SURFACE BOUNDARY.
ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND HAVE
GONE WARMER THAN GUIDANCE LATTER PORTIONS OF THE FORECAST.

ATWELL/17

AVIATION...
00Z UPDATE...
PRIMARY CONCERN IS TIMING AND LIKELIHOOD FOR TSRA. BROKEN LINE OF
STORMS WILL REMAIN SOUTH OF ATL AS IT MOVES SLOWLY SOUTH. COULD
BRING A PERIOD OF SE WINDS AT ATL FOR AN HOUR OR TWO FROM 00-01Z.
SCATTERED OVER NORTH STORMS SHOULD PUSH INTO ATL METRO AROUND 02Z.
COVERAGE A LITTLE LOWER THAN FIRST THOUGHT SO MAY HAVE TO PULL
TEMPO FROM FCST IF COVERAGE CONTINUES TO DROP. TSRA SHOULD
DECREASE AND DISSIPATE AFTER 06Z AT MOST AREAS. EXPECT VFR
CIGS/VSBYS OVERNIGHT AND FRIDAY MORNING EXCEPT PATCHY MVFR FOG AT
AIRPORTS THAT SEE RAIN TONIGHT.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE FOR TSRA LIKELIHOOD.
HIGH ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  98  72  99 /  50  40  40  30
ATLANTA         75  97  75  96 /  50  40  40  30
BLAIRSVILLE     67  94  67  91 /  70  40  40  40
CARTERSVILLE    68  98  69  98 /  50  40  40  40
COLUMBUS        74  96  75  94 /  40  40  40  30
GAINESVILLE     73  97  73  98 /  50  40  40  40
MACON           74  96  74  96 /  50  40  40  30
ROME            69  98  69  98 /  50  40  40  40
PEACHTREE CITY  68  96  69  95 /  50  40  40  30
VIDALIA         76  96  75  96 /  50  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....39
AVIATION...SNELSON
Hazardous weather outlook, Jul 5, 7:15 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT THU JUL 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
715 PM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED SEVERE THUNDERSTORMS EXPECTED THROUGH MIDNIGHT ACROSS
NORTH GEORGIA. ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH
ABOUT 10 PM ACROSS CENTRAL GEORGIA.

.SYNOPSIS...
NORTHERLY FLOW ALOFT SHOULD ALLOW A COMPLEX OF STORMS TO MOVE
ACROSS PARTS OF NORTH GEORGIA THIS EVENING. ISOLATED STORMS SHOULD
DISSIPATE OVER MIDDLE GEORGIA AROUND MID EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...ESPECIALLY OVER NORTH
GEORGIA. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 8 PM
TO MIDNIGHT. LARGE HAIL CAN ALSO BE EXPECTED WITH SOME OF THE STORMS.

.DISCUSSION...
ISOLATED STORMS ALREADY ONGOING HAVE BEEN MOSTLY PULSE VARIETY
WITH SEVERAL REPORTS OF WIND DAMAGE. EXPECT THIS TO CONTINUE OVER
PARTS OF MIDDLE GEORGIA THROUGH AT LEAST MID-EVENING. A LARGE
COMPLEX OF STORMS IN EASTERN TENNESSEE IS WEAKENING BUT APPEARS
IT MAY HOLD TOGETHER LONG ENOUGH TO AFFECT NORTH GEORGIA. IF SO...
DAMAGING WINDS CAN BE EXPECTED. CAPE OVER NORTH GEORGIA STILL AROUND
2000 J/KG SO THERE IS PLENTY OF INSTABILITY TO WORK WITH.  THE
STORMS SHOULD SPREAD SOUTH INTO THE ATLANTA METRO AREA AND ATHENS
AREA BEFORE WEAKENING AFTER MIDNIGHT. STORMS AFTER MIDNIGHT SHOULD
MOVE SOUTH OR SOUTHWEST TOWARD WESTCENTRAL GEORGIA AND MAY APPROACH
OR EXCEED SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH
THIS WEEKEND AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE
STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD
SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 5, 10:07 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EDT THU JUL 5 2012

GAZ032-033-060245-
1007 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN COBB AND FULTON
COUNTIES UNTIL 1045 PM EDT...

AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALPHARETTA...AND ANOTHER STRONG STORM OVER
MARIETTA. THESE STORMS ARE MOVING SOUTHWEST AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORM MOVE ACROSS PARTS OF
COBB AND FULTON COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE BIRMINGHAM...MILTON...ALPHARETTA...
MOUNTAIN PARK...ROSWELL...SWEAT MOUNTAIN...BUCKHEAD...
BOLTON...ATLANTIC STATION...CHASTAIN MEMORIAL PARK...SANDY
SPRINGS...JIM R MILLER PARK...MOUNT BETHEL...SANDY PLAINS AND WHITE
WATER PARK.

&&

LAT...LON 3407 8447 3407 8442 3410 8442 3412 8436
      3415 8436 3417 8433 3416 8426 3410 8425
      3396 8429 3397 8435 3377 8435 3390 8472
TIME...MOT...LOC 0206Z 032DEG 7KT 3408 8436
Special weather statement, Jul 5, 10:21 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 PM EDT THU JUL 5 2012

GAZ034-060245-
1021 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN GWINNETT COUNTY
UNTIL 1045 PM EDT...

AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRAYSON...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GWINNETT COUNTY THROUGH 1045 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE HARBIN...HOG MOUNTAIN...SUWANEE...SUGAR
HILL...DACULA...BUFORD...LAWRENCEVILLE...GRAYSON...DULUTH...
ROSEBUD...SNELLVILLE...AND NORCROSS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3397 8383 3393 8380 3376 8402 3377 8407
      3386 8418 3396 8428 3400 8424 3400 8421
      3399 8420 3403 8417 3405 8410 3407 8412
      3412 8410 3416 8405
TIME...MOT...LOC 0220Z 044DEG 11KT 3393 8394
Local storm report, Jul 5, 10:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     5 W FORSYTH             33.03N 84.02W
07/05/2012                   MONROE             GA   911 CALL CENTER

            SEVERAL POWER LINES DOWN ACROSS HIGHFALLS ROAD WEST OF
            FORSYTH. HOUSE HIGH BY LIGHTNING ON JOHNSONVILE ROAD.

&&

DDARBE
Local storm report, Jul 5, 10:46 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     6 E BARNESVILLE         33.05N 84.05W
07/05/2012                   LAMAR              GA   911 CALL CENTER

            SEVERAL POWERLINES DOWN AROUND MOTT ROAD ABOUT 6 MILES
            EAST OF BARNESVILLE.

&&

DDARBE
Special weather statement, Jul 5, 10:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 PM EDT THU JUL 5 2012

GAZ050-060315-
1052 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN GREENE COUNTY
UNTIL 1115 PM EDT...

AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODVILLE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GREENE COUNTY THROUGH 1115 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WOODVILLE...JACKSONVILLE...CAREY...PENFIELD...UNION
POINT...SILOAM AND GREENSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3349 8305 3355 8330 3357 8330 3374 8322
      3373 8318 3370 8312 3371 8305 3369 8301
TIME...MOT...LOC 0252Z 018DEG 3KT 3368 8313
Special weather statement, Jul 5, 11:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EDT THU JUL 5 2012

GAZ076-085-086-060330-
1102 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN EASTERN JOHNSON...WESTERN EMANUEL AND SOUTHERN JEFFERSON COUNTIES
UNTIL 1130 PM EDT...

AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF WADLEY...MOVING SOUTH
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 1130 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUNDALE. THESE WIND
GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3269 8235 3273 8249 3287 8239 3286 8232
TIME...MOT...LOC 0301Z 006DEG 7KT 3283 8239

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:00 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk45 min
Jul 5, 8:00 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White30 min
Jul 5, 8:06 PM EDTSpecial Weather StatementFFCMurray24 min
Jul 5, 8:08 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Spalding52 min
Jul 5, 8:15 PM EDTSpecial Weather StatementFFCDade, Walker30 min
Jul 5, 8:20 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Pickens25 min
Jul 5, 8:29 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding32 min
Jul 5, 8:31 PM EDTSpecial Weather StatementFFCMonroe29 min
Jul 5, 8:36 PM EDTSpecial Weather StatementFFCHancock24 min
Jul 5, 8:42 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee33 min
Jul 5, 8:52 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Polk38 min
Jul 5, 8:54 PM EDTSpecial Weather StatementFFCPike36 min
Jul 5, 9:05 PM EDTSpecial Weather StatementFFCMonroe25 min
Jul 5, 9:10 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe37 min
Jul 5, 9:19 PM EDTSpecial Weather StatementFFCBartow26 min
Jul 5, 9:45 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 5, 9:52 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe53 min
Jul 5, 10:07 PM EDTSpecial Weather StatementFFCCobb38 min
Jul 5, 10:21 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 5, 10:52 PM EDTSpecial Weather StatementFFCGreene23 min
Jul 5, 11:10 PM EDTSpecial Weather StatementFFCPutnam35 min
Jul 5, 11:27 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 5, 11:44 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jul 5, 11:57 PM EDTSpecial Weather StatementFFCWashington33 min
Jul 6, 12:07 AM EDTSpecial Weather StatementFFCJefferson38 min
Jul 6, 12:28 AM EDTSpecial Weather StatementFFCStewart47 min
Jul 6, 12:45 AM EDTSpecial Weather StatementFFCWashington45 min
Jul 6, 12:59 AM EDTSpecial Weather StatementFFCEmanuel31 min
Jul 6, 1:35 AM EDTSpecial Weather StatementFFCEmanuel, Treutlen40 min
Jul 6, 3:09 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 6, 3:50 PM EDTSpecial Weather StatementFFCTaliaferro25 min
Jul 6, 4:05 PM EDTSpecial Weather StatementFFCHancock25 min
Jul 6, 4:32 PM EDTSpecial Weather StatementFFCHancock28 min
Jul 6, 4:40 PM EDTSpecial Weather StatementFFCWarren35 min
Jul 6, 4:50 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler25 min
Jul 6, 5:00 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson30 min
Jul 6, 5:07 PM EDTSpecial Weather StatementFFCLumpkin38 min
Jul 6, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen45 min
Jul 6, 5:22 PM EDTSpecial Weather StatementFFCWarren23 min
Jul 6, 5:24 PM EDTSpecial Weather StatementFFCGreene, Morgan, Newton, Putnam, Taliaferro, Wilkes36 min
Jul 6, 5:27 PM EDTSevere Thunderstorm WarningFFCJasper, Jones33 min
Jul 6, 5:29 PM EDTSpecial Weather StatementFFCEmanuel46 min
Jul 6, 5:38 PM EDTSpecial Weather StatementFFCWashington, Wilkinson37 min
Jul 6, 5:46 PM EDTSpecial Weather StatementFFCGilmer44 min
Jul 6, 5:59 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 6, 6:03 PM EDTSpecial Weather StatementFFCJohnson42 min
Jul 6, 6:23 PM EDTSpecial Weather StatementFFCJasper52 min
Jul 6, 6:26 PM EDTSpecial Weather StatementFFCLaurens49 min
Jul 6, 6:30 PM EDTSevere Thunderstorm WarningFFCJasper45 min
Jul 6, 6:52 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson38 min
Jul 6, 6:57 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale48 min
Jul 6, 7:23 PM EDTSpecial Weather StatementFFCBartow52 min
Jul 6, 7:24 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry36 min
Jul 6, 7:29 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon46 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.